The stability manifold of local orbifold elliptic quotients

Rota, F. (2022) The stability manifold of local orbifold elliptic quotients. Journal of the London Mathematical Society, 106(3), pp. 2268-2304. (doi: 10.1112/jlms.12634)

[img] Text
273372.pdf - Published Version
Available under License Creative Commons Attribution.



We study the stability manifold of local models of orbifold quotients of elliptic curves. In particular, we show that a region of the stability manifold is a covering space of the regular set of the Tits cone of the associated elliptic root system. The construction requires an explicit description of the McKay correspondence (Bridgeland, King, and Reid, J. Amer. Math. Soc. 14 (2001), no. 3, 535–554) for A N $A_N$ surface singularities and a study of wall‐crossing phenomena.

Item Type:Articles
Additional Information:The author was partially supported by NSF-FRG grant DMS 1663813 and by EPSRC grant EP/R034826/1.
Glasgow Author(s) Enlighten ID:Rota, Dr Franco
Authors: Rota, F.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of the London Mathematical Society
ISSN (Online):1469-7750
Published Online:15 June 2022
Copyright Holders:Copyright © 2022 The Author
First Published:First published in Journal of the London Mathematical Society 106(3): 2268-2304
Publisher Policy:Reproduced under a Creative Commons License

University Staff: Request a correction | Enlighten Editors: Update this record

Project CodeAward NoProject NamePrincipal InvestigatorFunder's NameFunder RefLead Dept
300490Enhancing Representation Theory, Noncommutative Algebra And Geometry Through Moduli, Stability And DeformationsMichael WemyssEngineering and Physical Sciences Research Council (EPSRC)WT5128463 EP/R034826/1M&S - Mathematics